MathSciNet Relay Station
MathSciNet bibliographic data
MR184219 54.85
Cohen, Haskell On fixed points of commuting functions. Proc. Amer. Math. Soc. 15 1964 293–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement